| Model Number |
DDBB1D1 |
| Medical Device Problem Codes |
Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
10/11/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 694758 lead implanted: (b)(6) 2004, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient received possible inappropriate high voltage therapy and anti-tachycardia pacing (atp) for supra ventricular tachycardia (svt) versus ventricular tachycardia (vt).It was noted that it appears to be appropriately initially detected as vt and then episode accelerated to ventricular fibrillation (vf) zone post atp delivery.Additionally, it was noted that there was possible rhythm change post atp (atrial arrhythmia with fast ventricular response).The implantable cardioverter defibrillator (icd) remains in use.The right ventricular (rv) lead triggered an alert for rvtip to rvcoil low impedance.The rv lead remains in use.No further patient complications have been reported as a result of this event.